MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY MAILMAN; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY MAILMAN; WIRE, GUIDE, CATHETER
Model Number 7081
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this guidewire was used in a case and the radiopaque tip came apart and the physician had to snare the piece out.This product was never in service.No adverse patient effects were reported.

Brand Name
ACUITY MAILMAN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10775729
Report Number2124215-2020-22930
Device Sequence Number17097371
Product Code DQX
UDI-Device Identifier00802526477980
UDI-Public00802526477980
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model Number7081
Device Catalogue Number7081
Device Lot Number25560504
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1